# SDR ASAA2013092796070

- Difficulty date: September 27, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 3,671 hours, 1,182 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Unknown
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM DOES NOT APPEAR ON THE ACARS MENU PAGE.  ACFT GROUNDED. UNABLE TO DUPLICATE DISCREPANCY, SATCOM PROMPT NORMAL ON CDU. SATCOM TEST OK REF 23-15-00-730-801.
